Dual modules and reflexive modules with respect to a semidualizing module
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 983-1005 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $C$ be a semidualizing module over a commutative ring. We first investigate the properties of $C$-dual, $C$-torsionless and $C$-reflexive modules. Then we characterize some rings such as coherent rings, $\Pi $-coherent rings and FP-injectivity of $C$ using $C$-dual, $C$-torsionless and $C$-reflexive properties of some special modules.
Let $C$ be a semidualizing module over a commutative ring. We first investigate the properties of $C$-dual, $C$-torsionless and $C$-reflexive modules. Then we characterize some rings such as coherent rings, $\Pi $-coherent rings and FP-injectivity of $C$ using $C$-dual, $C$-torsionless and $C$-reflexive properties of some special modules.
DOI : 10.21136/CMJ.2024.0280-23
Classification : 16D40, 16D50, 18G25
Keywords: semidualizing module; $C$-dual module; $C$-torsionless module; $C$-reflexive module
@article{10_21136_CMJ_2024_0280_23,
     author = {Mao, Lixin},
     title = {Dual modules and reflexive modules with respect to a semidualizing module},
     journal = {Czechoslovak Mathematical Journal},
     pages = {983--1005},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0280-23},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0280-23/}
}
TY  - JOUR
AU  - Mao, Lixin
TI  - Dual modules and reflexive modules with respect to a semidualizing module
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 983
EP  - 1005
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0280-23/
DO  - 10.21136/CMJ.2024.0280-23
LA  - en
ID  - 10_21136_CMJ_2024_0280_23
ER  - 
%0 Journal Article
%A Mao, Lixin
%T Dual modules and reflexive modules with respect to a semidualizing module
%J Czechoslovak Mathematical Journal
%D 2024
%P 983-1005
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0280-23/
%R 10.21136/CMJ.2024.0280-23
%G en
%F 10_21136_CMJ_2024_0280_23
Mao, Lixin. Dual modules and reflexive modules with respect to a semidualizing module. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 983-1005. doi: 10.21136/CMJ.2024.0280-23

Cité par Sources :